# SDR UALA2012062203373

- Difficulty date: June 20, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,499 hours, 13,381 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT CABIN O2 MASKS PACKED INCORRECTLY.  REPACKED LEFT CABIN O2 MASKS AND CLOSED PSU'S REF B767-300 AMM 35-21-14.
